On numerical solution of a mildly nonlinear turning point problem
M2AN - Modélisation mathématique et analyse numérique, Volume 24 (1990) no. 6, pp. 765-783.
@article{M2AN_1990__24_6_765_0,
     author = {Vulanovi\'c, Relja},
     title = {On numerical solution of a mildly nonlinear turning point problem},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {765--783},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {24},
     number = {6},
     year = {1990},
     zbl = {0716.65075},
     mrnumber = {1080718},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1990__24_6_765_0/}
}
TY  - JOUR
AU  - Vulanović, Relja
TI  - On numerical solution of a mildly nonlinear turning point problem
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1990
DA  - 1990///
SP  - 765
EP  - 783
VL  - 24
IS  - 6
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1990__24_6_765_0/
UR  - https://zbmath.org/?q=an%3A0716.65075
UR  - https://www.ams.org/mathscinet-getitem?mr=1080718
LA  - en
ID  - M2AN_1990__24_6_765_0
ER  - 
%0 Journal Article
%A Vulanović, Relja
%T On numerical solution of a mildly nonlinear turning point problem
%J M2AN - Modélisation mathématique et analyse numérique
%D 1990
%P 765-783
%V 24
%N 6
%I AFCET - Gauthier-Villars
%C Paris
%G en
%F M2AN_1990__24_6_765_0
Vulanović, Relja. On numerical solution of a mildly nonlinear turning point problem. M2AN - Modélisation mathématique et analyse numérique, Volume 24 (1990) no. 6, pp. 765-783. http://www.numdam.org/item/M2AN_1990__24_6_765_0/

[1] L. Abrahamsson and S. Osher, Monotone difference schemes for singular perturbation problems, SIAM J. Numer. Anal., 19 (1982), pp. 979-992. | MR | Zbl

[2] A. E. Berger, H. Han and R. B. Kellogg, On the behaviour of the exact solution and the error in a numerical solution of a turning point problem, Proc. BAIL II Conf., J. J. H. Miller, ed., Boole Press, Dublin, 1982, pp. 13-27. | MR | Zbl

[3] A. E. Berger, A note concerning the El-Mistikawy Werle exponential finite difference scheme for a boundary turning point problem, Proc. BAIL III Conf., J. J. H. Miller, éd., Boole Press, Dublin, 1984, pp. 145-150. | MR | Zbl

[4] E. Bohl, Finite Modelle gewöhnlicher Randwertaufgaben, B. G. Teubner, Stuttgart, 1981. | MR | Zbl

[5] D. L. Brown and J. Lorenz, A high order method for stiff boundary-value problems with turning points, SIAM J. Sci. Statist. Comp., 8 (1987), pp. 790-805. | MR | Zbl

[6] P. A. Farrell and E. C. Gartland, A uniform convergence result for a turning point problem, Proc. BAIL V Conf., Guo Ben-yu et al., ed., Boole Press, Dublin, 1988, pp. 127-132. | Zbl

[7] R. B. Kellogg and A. Tsan, Analysis of some difference approximations for a singular perturbation problem without turning points, Math. Comp., 32 (1978), pp. 1025-1039. | MR | Zbl

[8] H.-O. Kreiss, N. Nichols and D. L. Brown, Numerical methods for stiff two-point boundary value problems, SIAM J. Numer. Anal., 23 (1986), pp. 325-368. | MR | Zbl

[9] V. D. Liseikin and N. N. Yanenko, On the numerical solution of equations with interior and exterior boundary layers on a non-uniform mesh, Proc. BAIL III Conf., J.J.H. Miller, ed., Boole Press, Dublin, 1984, pp. 68-80. | MR | Zbl

[10] V. D. Liseikin and V. E. Petrenko, On numerical solution of nonlinear singularly perturbed problems (Russian), Preprint 687, SO AN SSSR, Computer Center, Novosibirsk, 1987. | MR | Zbl

[11] J. Lorenz, Stabïlity and monotonicity properties of stiff quasilinear boundary problems, Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 12 (1982), pp. 151-175. | MR | Zbl

[12] W. L. Miranker, Numerical Methods for Stiff Equations and Singular Perturbation Problems, D. Reidel, Dordrecht, Boston and London, 1981. | MR | Zbl

[13] J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York and London, 1970. | MR | Zbl

[14] S. Osher, Nonlinear singular perturbation problems and one sided difference schemes, SIAM J. Numer. Anal., 18 (1981), pp. 129-144. | MR | Zbl

[15] R. Vulanović, On a numerical solution of a type of singularly perturbed boundary value problem by using a special discretization mesh, Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 13 (1983), pp. 187-201. | MR | Zbl

[16] R. Vulanović, A second order uniform numerical method for a turning point problem, Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 18, 1 (1988), pp. 17-30. | MR | Zbl

[17] R. Vulanović, A uniform numerical method for quasilinear singular perturbation problems without turning points, Computing, 41 (1989), pp. 97-106. | MR | Zbl

[18] R. Vulanović, On numerical solution of a turning point problem, Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 19, 1 (1989), pp. 11-24. | MR | Zbl

[19] R. Vulanović, Quasilinear singular perturbation problems and the uniform L1 convergence, Z. angew. Math. Mech., 69 (1989), pp. T130-T132. | MR | Zbl

[20] R. Vulanović, On numerical solution of some quasilinear turning point problems, Proc. BAIL V Conf., Guo Ben-yu et al, ed., Boole Press, Dublin, 1988, pp. 368-373. | MR | Zbl

[21] A. I. Zadorin and V. N. Ignat'Ev, Numerical solution of an equation with a small parameter multiplying the highest derivative (Russian), Zh. Vychisl. Mat. i Mat. Fiz., 23 (1983), pp. 620-628. | MR | Zbl